Copy For Citation
AKHMET M., Arugaslan D.
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol.25, no.2, pp.457-466, 2009 (SCI-Expanded)
Article / Article
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Differential equations with piecewise constant argument of generalized type, Lyapunov's second method, Razumikhin technique, logistic equation, ALMOST-PERIODIC SOLUTIONS, GENERALIZED TYPE, GLOBAL STABILITY, DELAYS, PERSISTENCE, SYSTEMS, MODEL
Middle East Technical University Affiliated:
At the first time, Razumikhin technique is applied for differential equations with piecewise constant argument of generalized type [1, 2]. Sufficient conditions are established for stability, uniform stability and uniform asymptotic stability of the trivial solution of such equations. We also provide appropriate examples to illustrate our results.